MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.008.266S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient id, (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Device history lot: please note, this dhr review is for sterilization procedure only: part no.: 04.008.266s; lot no.: 7414554; manufacturing location: (b)(4); supplier: (b)(4); release to warehouse date: 28.Aug.2013; expiry date: 01.Aug.2023.Non-sterile 04.008.266 / 7414554 was manufactured in us, (b)(4).Manufacturing location: (b)(4).Manufacturing date: 10-jul-2013.Part number: 04.008.266, 12mm ti hindfoot arthrodesis cann nail ¿ ex 180mm/left.Lot number: 7414554 (non-sterile).Lot quantity: (b)(4).Note: this lot number was produced as a non-sterile item.Work order traveler met all inspection acceptance criteria apart from the noted inspection sheet, in-process acceptance sheet, met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Investigation summary: the investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a patient underwent hardware removal due to infection.The devices removed were one (1) hindfoot arthrodesis cannulated nail, one (1) titanium spiral blade, one (1) 6.0mm titanium locking screw, one (1) titanium end cap, one (1) titanium locking screw 50mm, and two (2) titanium locking screws 30mm.The original implant for the devices is (b)(6) 2018.The patient and procedure outcome is unknown.Concomitant devices reported: vivigen formable biologic tissue matrix (product# bl-1600.002, lot unknown, quantity 1).This report is for (1) 12mm ti hindfoot arthrodesis cann nail-ex 180mm/lt-sterile.This complaint involves seven (7) devices.This report is 1 of 7 for (b)(4).

Brand Name
12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8002304
Report Number2939274-2018-54591
Device Sequence Number13750747
Product Code HSB
UDI-Device Identifier10886982087263
UDI-Public(01)10886982087263
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model Number04.008.266S
Device Catalogue Number04.008.266S
Device Lot Number7414554
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;